# SDR CALA2017050501243

- Difficulty date: May 3, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 83,932 hours, 20,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N54988
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FWD CARGO COMPARTMENT FLOOR STRUCTURE INTERCOSTAL LOWER ATTACH ANGLE BETWEEN BS 740 AND BS 760 RBL 10.75. REMOVED UNSERVICEABLE INTERCOSTAL FWD CARGO BS 740-760 RBL 10.75 IAW SRM 51-40-02 PAR 4, FABRICATED NEW INTERCOSTAL AND INSTALLED IAW SRM 51-30-01 FIG 8, 51-40-02 PAGE 4 AND 7.
